Incontinence Home > VESIcare Overdose
If you take too much VESIcare, overdose symptoms will most likely include dry mouth, dilated pupils, blurred vision, and severe constipation. Factors that can affect symptoms include how much VESIcare was taken and if it was combined with other substances. Treatment options for a VESIcare overdose include certain medications, "pumping the stomach," and treating the symptoms that occur as a result of the overdose.
VESIcare® (solifenacin succinate) is a prescription medication used for treating overactive bladder symptoms. It belongs to a group of drugs known as anticholinergic medications. The effects of a VESIcare overdose will vary, depending on a number of factors, such as the VESIcare dosage and whether it is taken with other medicines, alcohol, or street drugs.
If you happen to overdose on VESIcare, seek immediate medical attention.
As an anticholinergic medication, VESIcare is prone to causing a certain group of side effects (known as anticholinergic side effects), which may be more severe if too much of the drug is taken. These side effects include:
- Difficulty passing urine
- Dilated (wide open) pupils
- Dry mouth
- Dry eyes
- Blurred vision
- Severe constipation
- Increased pressure within the eyes.
The treatment for a VESIcare overdose will also vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also consist of supportive care. For instance, if a VESIcare overdose caused a rapid heart rate, then supportive treatment would include medications to decrease the heart rate.
It is important that you seek prompt medical attention if you believe that you may have overdosed on VESIcare.